# SDR AALA20100113TUL11

- Difficulty date: January 13, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 329 AT LONGERON 23 LEFT MEASURES 1.0 X .75 X .035 DEEP.  DAMAGED AREA CUTOUT AND DOUBLER INSTALLED PER SRM 53-04 FIG 12B.
